Publicacións en colaboración con investigadores/as de Universidad de Jaén (9)

2010

  1. A generalized anti-maximum principle for the periodic one-dimensional p-Laplacian with sign-changing potential

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 72, Núm. 7-8, pp. 3436-3446

2009

  1. Existence of a non-zero fixed point for nondecreasing operators proved via Krasnoselskii's fixed point theorem

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 71, Núm. 5-6, pp. 2114-2118

2008

  1. On the sign of the Green's function associated to Hill's equation with an indefinite potential

    Applied Mathematics and Computation, Vol. 205, Núm. 1, pp. 303-308

2007

  1. Existencia de punto fijo positivo para operadores crecientes conaplicaciones a un problema de frontera periódico

    XX Congreso de ecuaciones diferenciales y aplicaciones y X Congreso de Matemáticas aplicadas

  2. Positivity and lower and upper solutions for fourth order boundary value problems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 67, Núm. 5, pp. 1599-1612

  3. Existence of a solution for a singular differential equation with nonlinear functional boundary conditions

    Glasgow Mathematical Journal, Vol. 49, Núm. 2, pp. 213-224